American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Richard Hain. Rational points of universal curves. J. Amer. Math. Soc. 24 (2011) 709-769. MR 2784328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Amit Hogadi and Chenyang Xu. Degenerations of rationally connected varieties. Trans. Amer. Math. Soc. 361 (2009) 3931-3949. MR 2491906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gabriel Cardona and Jordi Quer. Curves of genus 2 with group of automorphisms isomorphic to $D_8$ or $D_{12}$. Trans. Amer. Math. Soc. 359 (2007) 2831-2849. MR 2286059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jan Denef and François Loeser. Definable sets, motives and $p$-adic integrals. J. Amer. Math. Soc. 14 (2001) 429-469. MR 1815218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Patrick Gilmer. Algebraic curves in ${\bf R}{\rm P}(1)\times{\bf R}{\rm P}(1)$ . Proc. Amer. Math. Soc. 113 (1991) 47-52. MR 1062388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia